MAUDE Adverse Event Report: ARTHREX, INC. POWERPICK, 45 DEG; BURR,SURGICAL

ARTHREX, INC. POWERPICK, 45 DEG; BURR,SURGICAL
Model Number POWERPICK, 45 DEG
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is not confirmed.One unpackaged ar-8150px-45 was received for investigation.Functional testing concluded without the observance of any issues deploying or retracting the blade.No problem found.
 
Event or Problem Description
On  (b)(6) 2021, it was reported by an arthrex employee via sems that when the surgeon dr.(b)(6) was inserting the ar-150px-45 power pick, the handpiece did not retract to expose the tip and perform the piercing function.This was discovered during use in a knee arthroscopy on (b)(6) 2021 with no impact to the patient.To troubleshoot, the device was disassembled outside and still not performing the function.No piece broke off, the surgeon did not have to switch to another surgical technique and no second surgery was necessary.

Brand Name
POWERPICK, 45 DEG
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19212827
Report Number1220246-2024-02613
Device Sequence Number6942264
Product Code GFF
UDI-Device Identifier00888867042926
UDI-Public00888867042926
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberPOWERPICK, 45 DEG
Device Catalogue NumberAR-8150PX-45
Device Lot Number11561428
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2021
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown